TITLE

Delayed Drug-induced Dystonias

AUTHOR(S)
Simpson, Michael A.
PUB. DATE
March 1974
SOURCE
British Medical Journal;3/23/1974, Vol. 1 Issue 5907, p577
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
64109927

 

Related Articles

  • Acute dystonia induced by drug treatment. van Harten, Peter N.; Hock, Hans W. // BMJ: British Medical Journal (International Edition);09/04/99, Vol. 319 Issue 7210, p623 

    Focuses on drug-induced acute dystonia, a side effect of treatment with antipsychotic drugs. Clinical features; Drugs that may cause acute dystonia; Treatment.

  • Drug-induced secondary dystonia: clinical presentation and management. Lal, Narottam // Indian Journal of Medical Specialities;Jul2011, Vol. 2 Issue 2, p147 

    Movement disorders are often perplexing and at times can be drug-induced. Drug-induced dystonia has been discussed with an illustrative example.

  • Dopamine receptor agonists.  // Reactions Weekly;5/25/2013, Issue 1454, p20 

    An abstract of the article "Dopaminergic drug-induced jaw-opening dystonia in a patient with progressive supranuclear palsy," by O. Tano and colleagues is presented.

  • Beneficial Effects of Combined L-dopa and Central Anticholinergic in a Patient With Severe Drug-Induced Parkinsonism and Tardive Dystonia. Looper, Karl J. // Canadian Journal of Psychiatry;Aug1998, Vol. 43 Issue 6, p646 

    A letter to the editor is presented discussing the beneficial effects of combined L-dopa and central anticholinergic in a patient with severe drug-induced parkinsonism and tardive dystonia.

  • Amisulpride.  // Reactions Weekly;9/27/2008, Issue 1221, p8 

    The article describes the case of a 36-year-old man with paranoid schizophrenia who developed tardive dystonia while being treated with amisulpride. He presented with involuntary jaw and shoulder movements. Drug-induced tardive dystonia was diagnosed and amisulpride was stopped. He was given...

  • Treatment of persistent myoclonic tardive dystonia with verapamil. Abad, Vincent; Ovsiew, Fred; Abad, V; Ovsiew, F // British Journal of Psychiatry;Apr93, Vol. 162, p554 

    A dramatic improvement in a patient with tardive dystonia was obtained with verapamil after the failure of other medicines. The use of verapamil or other calcium-channel blockers should be considered when treating drug-induced movement disorders.

  • Antidepressants.  // Reactions Weekly;1/15/2011, Issue 1334, p10 

    The article describes the case of a 58-year-old woman who developed drug-induced dyskinesia and dystonia following treatment with antidepressants for major depressive disorder.

  • OGS or tardive dystonia? Lee, W. Y. // British Journal of Psychiatry;Jan95, Vol. 166, p117 

    A letter to the editor is presented in response to an article about delayed onset oculogyric spasm as a form of tardive dystonia in the September 1994.

  • Albendazole-induced dystonic reaction: a case report. İncecik, Faruk; Özlem, Mihriban; Özcan, Kenan; Altunbaşak, Şakir // Turkish Journal of Pediatrics;Nov/Dec2011, Vol. 53 Issue 6, p709 

    Drug-induced dystonic reactions are a common presentation to the emergency department and typically occur with drugs like chlorpromazine, haloperidol and metoclopramide. There are no reports in the literature of dystonic reaction caused by albendazole. We report a case of albendazole-induced...

  • MORE THAN JUST EFFECTS. Foreman, Allan // Community Care;3/7/2002, Issue 1412, p22 

    Presents an article on fighting to expose truth behind the side effects of a prescribed drug. Information on a yellow card scheme that provides a patient-led picture of the side-effects of drugs; Acquisition of tardive dyskinesia, a prescribed drug-induced brain damage disorder; Involvement in...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics